Pacific Journal of Mathematics

Triangulations with the free cell property.

W. O. Murray and L. B. Treybig

Article information

Source
Pacific J. Math., Volume 75, Number 2 (1978), 487-496.

Dates
First available in Project Euclid: 15 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103121479

Mathematical Reviews number (MathSciNet)
MR506206

Zentralblatt MATH identifier
0378.57007

Subjects
Primary: 57Q05: General topology of complexes
Secondary: 57Q15: Triangulating manifolds

Citation

Murray, W. O.; Treybig, L. B. Triangulations with the free cell property. Pacific J. Math. 75 (1978), no. 2, 487--496. https://projecteuclid.org/euclid.pjm/1103121479


Export citation